# SDR DALA2016120809733

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 40,313 hours, 33,965 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERNAL VERTICAL STABILIZER ATTACH ANGLE IS CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 551-30-02 AND DWG 5912188, REV BD.
